RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 64, Issue 1(385)  


Homogeneous para-Kähler Einstein manifolds
D. V. Alekseevsky, C. Medori, A. Tomassini
3
On canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchsian systems of dimension $2\times 2$. Derivation of the Painlevé VI equation
M. V. Babich
51

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a Liouville-type equation with one interior singular point
G. A. Aigunov, A. K. Il'yasova
135
$L_p$-solubility of the Dirichlet problem for the heat operator
Yu. A. Alkhutov, A. N. Gordeev
137
On the canonical strip
V. V. Golyshev
139
Codimensions of functional identities
A. S. Gordienko
141
Optimizing a cyclic process with discount with respect to its time average profit
A. A. Davydov, T. S. Shutkina
143
New examples of generalized fullerenes
M. Deza, M. I. Shtogrin
145
A non-removable singularity of a quasi-conformal immersion
V. A. Zorich
147
On potentials of static elasticity theory
P. A. Krutitskii, N. Ch. Krutitskaya
149
Kernel estimators for the long-run covariance matrix of a random field
N. Yu. Kryzhanovskaya
151
Equivariant almost complex structures on quasi-toric manifolds
A. A. Kustarev
153
Universal Dunkl operators
V. V. Meshcheryakov
155
Maps preserving invertibility of matrices over semirings
O. A. Pshenitsyna
157
Model problem for a functional-differential operator with rotations
M. A. Skryabin
159
Average delay time asymptotics in the generalized Bayesian Lévy disorder problem
Ph. A. Ustinov
161
Arithmetical conditions for the monomiality of finite groups
S. N. Fedorov
163
Local optimization of routes in vehicle routing problems with time windows
S. V. Chernyshev
165
Weakly invertible elements of weighted $L^p$-spaces of holomorphic functions
F. A. Shamoyan
167

Mathematical Events
Anatolii Mikhailovich Samoilenko (on his 70th birthday)
D. V. Anosov, V. V. Kozlov, V. A. Marchenko, Yu. A. Mitropol'skii, E. F. Mishchenko, S. M. Nikol'skii, B. E. Paton, V. A. Sadovnichii, E. Ya. Khruslov, F. L. Chernous'ko
169
Oleg Georgievich Smolyanov (on his 70th birthday)
V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze
175
Mathematical works of D. P. Zhelobenko
Yu. A. Neretin, S. M. Khoroshkin
178
Pierre Deligne and D. Zimin's Dynasty Foundation Contests for young mathematicians
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019